Semi-nonparametric estimation of an equilibrium search model


Berg, Gerard J. van den ; Koning, Pierre ; Ridder, Geert



Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Oxford Bulletin of Economics and Statistics
Volume: 62
Issue number: 3
Page range: 327-356
Place of publication: Oxford [u.a.]
Publishing house: Wiley-Blackwell
ISSN: 0305-9049
Publication language: English
Institution: School of Law and Economics > Alexander v. Humboldt Professor in Econometrics and Empirical Economics (Van den Berg -2016)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item